# SDR VTZA95250

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6573 - IAD-RDU - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE RED GEAR HANDLE LIGHT REMAINED ILLUMINATED WHEN GEAR SELECTED UP.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT MAIN UPLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
